PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 55-60
Tytuł artykułu

Linearization and star products

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to give an overview concerning the problem of linearization of Poisson structures, more precisely we give results concerning Poisson-Lie groups and we apply those cohomological techniques to star products.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
55-60
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Département de mathématiques, Université de Metz, Ile du Saulcy, F-57045 Metz Cedex, France
Bibliografia
  • [1] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation theory and quantization, Lett. Math. Phys. 1 (1977), 521-530.
  • [2] M. Bertelson, M. Cahen and S. Gutt, Equivalence of star products. Geometry and physics, Class. Quantum Grav. 14 (1997), A93-A107.
  • [3] V. Chloup-Arnould, Groupes de Lie-Poisson, Thèse de l'université de Metz (1996).
  • [4] V. Chloup-Arnould, Linearization of some Poisson-Lie tensor, J. of Geometry and Physics 24 (1997), 46-52.
  • [5] V. Chloup-Arnould, Star products on the algebra of polynomials on the dual of a semi-simple Lie algebra, Acad. Roy. Belg. Bull. Cl. Sci. (6) 8 (1997), no. 7-12, 263-269.
  • [6] M. Cahen, S. Gutt and J. Rawnsley, Non linearizability of the Iwasawa Poisson-Lie structure, Lett. Math. Phys. 24 (1992), 79-83.
  • [7] J. F. Conn, Normal forms for analytic Poisson structures, Ann. of Math. 119 (1984), 577-601.
  • [8] J. F. Conn, Normal forms for smooth Poisson structures, Ann. of Math. 121 (1985), 565-593.
  • [9] V. G. Drinfeld, Hamiltonian structure on Lie groups and the geometric meaning of the classical Yang-Baxter equation, Sov. Math. Dokl. 27 (1) (1983), 68-71.
  • [10] J. P. Dufour, Linéarisation de certaines structures de Poisson, J. Differential Geometry 32 (5) (1990), 415-428.
  • [11] S. Gutt, On the second Hochschild cohomology spaces for algebras of functions on a manifold, L.M.P. 39 (1997), 157-162.
  • [12] M. Kontsevich, Deformation quantization of Poisson manifold, I, q-alg 9709040.
  • [13] Molinier, Linéarisation de structures de Poisson, thèse de l'université de Montpellier II (1993).
  • [14] H. Omori, Y. Maeda and A. Yoshioka, Deformation quantizations of Poisson algebras, Contemp. Math. AMS 179 (1994), 213-240.
  • [15] A. Weinstein, The local structure of Poisson manifolds, J. Differential Geometry 18 (1983), 523-557.
  • [16] A. Weinstein, Poisson geometry of the principal series and non linearizable structures, J. Differential Geometry 25 (1987), 55-73.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.